# SDR USAA2014121500003

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 6,799 hours, 1,014 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID CABIN GALLEY OVEN NR 2 OVERHEAT RED LIGHT ON.  BURNT PLASTIC OVEN SMELL, ODOR.  REPLACED MID GALLEY NR 2 OVEN.  OPERATIONAL CHECK IS OKAY.
